# SDR AALA202211306345

- Difficulty date: November 5, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5463008400000
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TO PYLON AFT ATTACHMENT FITTING ON THE PYLON, FORWARD FITTING AT STATION 8370 AND RIB 11. MAINTENANCE REPLACED ATTACH FITTING PER TASK CARD 26C42554028.
